# SDR 2009FA0000068

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: General aviation
- Aircraft: N2281A
- Make and model: Ayres S2RT15NORMAL
- Aircraft serial: T1534
- Aircraft time: 8,793 hours
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Channel
- Part number: 10962T001
- Condition: Cracked
- Location: Zone 200
- Part time: 8,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE HORIZONTAL STABILIZER, IT WAS NOTED THE FUSELAGE ATTACH FITTING CHANNEL APPARENTLY HAD BECOME FILLED WITH WATER, FROZE AND BURST. A (3) INCH CRACK ACROSS THE SPAN OF THE ATTACH FITTING SHOWED SIGNS OF BULGING OUTWARD. INSPECTION IN THIS AREA IS LIMITED WITHOUT STABILIZER REMOVAL.
